# SDR HNAA0600004

- Difficulty date: January 26, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 34,372 hours, 37,503 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 82740061016
- Condition: Loose
- Location: Spoiler
- Part time: 34,372 hours, 37,503 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 SPOILER PUSH OFF LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT FOLLOWED BY UNCOMMANDED ROLL TO LEFT AND STEADY ILLUMINATION OF PUSH OFF LIGHT.  CREW DISCONNECTED AUTOPILOT AND SELECTED PUSH OFF SWITCH.  TIGHTENED RIGHT HAND SPOILER QUADRANT WHICH WAS LOOSE ON REAR SPAR.
